MathSciNet Relay Station
MathSciNet bibliographic data
MR1283047 34A60 (34B24 49J24)
Kravvaritis, Dimitrios; Papageorgiou, Nikolaos S. Boundary value problems for nonconvex differential inclusions. J. Math. Anal. Appl. 185 (1994), no. 1, 146–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement